very anxious since changing from warfin to this. trouble relaxing.
I find that this drug is used to treat blood clots ( and other various conditions as prescribed by a doctor) I look in 3 places and I did not locate anywhere where there was anything noted as a side effect of anxety, are you on other medications or could like Marvell said there be a source from which you are anxious yourself? We care
Like a lot of people on Pradaxa I have many questions about it and how it works. I too had some anxiety about it but it was not caused by the med. I think that because it is a new drug you do tend to be anxious about it. I recently was told I had to have an Cardiac ablation and I got very anxious about it. My doctors had never done one on someone on Pradaxa. I think I was getting myself very up tight about it. I spoke to my Cardiologist and he explained a lot about it and I was very satisfied with his answers. He was very calming. Talk to your doctor and maybe he can help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2011 • 3 answers
Posted 26 Feb 2012 • 2 answers
Posted 5 Dec 2013 • 3 answers
Posted 1 Aug 2015 • 0 answers
Posted 26 Sep 2015 • 1 answer